Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Quit taking Prozac after doctor increased dosage. Is it dangerous?

Hi Dr.Bienenfield, I want to ask some question about prozac medicine.I used to take 3 capsul every day.At the first, it was 2, but my doctor increased the dose to 3.And I quitted prozac one months ago by myself.I didn t ask my doc.So, is it dangerous? What i need to do, now? And last question, can prozac reduce sexual life? If it can: Do peoples come back to regular(or normal) sexual life, when they quit?
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Dear patient
Suddenly stopping your routine drugs for whatever reasons is more dangerous than actually continuing it . So do continue the drug. And yes prozac can cause decreased libido , if you have no other problems just reducing the doses is enough to bring back it. And do practice yoga
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor